Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. K. Kamthan and M. Gupta
Title: Schander bases: Behavior and stability
Additional book information: Pitman Monographs in Pure and Applied Mathematics, Longman Scientific and Technical, New York, 514 pp., $ 79.95. ISBN 0-470-21029-X.

References [Enhancements On Off] (What's this?)

  • Stefan Banach, Théorie des opérations linéaires, Chelsea Publishing Co., New York, 1955 (French). MR 0071726
  • M. M. Dragilev, Standard form of basis for the space of analytic functions, Uspehi Mat. Nauk 15 (1960), no. 2 (92), 181–188 (Russian). MR 0116197
  • M. M. Dragilev, On regular bases in nuclear spaces, Mat. Sb. (N.S.) 68 (110) (1965), 153–173 (Russian). MR 0192310
  • [D3] M. M. Dragilev, On special dimension defined on classes of Köthe spaces, Mat. Sb. 9 (1969), 213-228. (Russian)
  • Per Enflo, A counterexample to the approximation problem in Banach spaces, Acta Math. 130 (1973), 309–317. MR 0402468,
  • P. K. Kamthan and Manjul Gupta, Sequence spaces and series, Lecture Notes in Pure and Applied Mathematics, vol. 65, Marcel Dekker, Inc., New York, 1981. MR 606740
  • P. K. Kamthan and M. Gupta, Theory of bases and cones, Research Notes in Mathematics, vol. 117, Pitman (Advanced Publishing Program), Boston, MA, 1985. MR 789784
  • P. K. Kamthan and M. Gupta, Schauder bases: behaviour and stability, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 42, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1988. MR 981362
  • Julius Schauder, Zur Theorie stetiger Abbildungen in Funktionalräumen, Math. Z. 26 (1927), no. 1, 47–65 (German). MR 1544841,
  • W. Wojtyński, On conditional bases in non-nuclear Fréchet spaces, Studia Math. 35 (1970), 77–96. MR 0271695

Review Information:

Reviewer: J. R. Retherford
Journal: Bull. Amer. Math. Soc. 23 (1990), 167-173